# SDR DJFA2005078

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N477LX
- Make and model: Beech 400A
- Aircraft serial: RK377
- Aircraft time: 885 hours, 746 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Part serial: NA
- Condition: No Indication
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

KDAL TRIP ID NR 813053, CREW REPORTED THAT THEY RECEIVED A UNSAFE GEAR INDICATION FOR THE RIGHT MAIN GEAR WITH NO GREEN LIGHT ILLUMINATING.  THE GEAR HANDLE LIGHT WAS EXTINGUISHED.  GEAR WAS CYCLED ONCE WITH NO CHANGE IN GEAR DOWN INDICATION.  AN ALTERNATE GEAR EXTENSION, AND AIRCRAFT MANEUVERS WERE PERFORMED WITH NO IMMEDIATE CHANGE IN INDICATION.  THE GEAR INDICATION ILLUMINATED ON THE 2 MILE FINAL APPROACH AND AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR DOWN LOCK SWITCH.  AIRCRAFT WAS RETURNED TO SERVICE.
